# SDR FDEA201312092936

- Difficulty date: December 9, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1320 RBL 24.75 SEAT TRACK OTBD FLANGE CHAFE MARKS.  SEAT TRACK FROM STA 1320 TO STA 1350, RBL 24.75, REPAIRED IAW SRM 53-00-52 REPAIR 1, OPTION 1, FIG 201, REV 110. REPAIR IS MAJOR.
